Alert archive / Alabama / River Flood Warnings in 2020

River Flood Warning 24, NWS Birmingham, AL

February 6, 20204 counties in Alabama

NWS Birmingham, AL issued this river flood warning at Feb 6, 2020, 7:50 AM CST for 4 counties in Alabama. It took effect at Feb 7, 2020, 2:12 AM CST. It was in force for 18 days.

The area

The counties it named.

The facts

Issued
Feb 6, 2020, 7:50 AM CST (13:50 UTC)
In effect from
Feb 7, 2020, 2:12 AM CST
Expired
Feb 24, 2020, 9:13 PM CST
In force
18 days
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Greene County, AL, Hale County, AL, Marengo County, AL, Sumter County, AL

The radar

The Birmingham radar (KBMX), 122 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River at Gainesville Lock and Dam (GNSA1). The gauge peaked at 116.57 ft at Feb 16, 2020, 9:00 PM CST.

actionminormoderatemajor8010002/0602/0702/0802/0902/1002/1102/1202/1302/1402/1502/1602/1702/1802/1902/2002/2102/2202/2302/2402/2502/26
Action stage
101 ft
Minor stage
101 ft
Moderate stage
110 ft
Major stage
118 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02447026, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Feb 6, 7:30 AM CST, 20 minutes earlier.

Area forecast discussion, Feb 6, 7:30 AM CST, 20 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
730 AM CST Thu Feb 6 2020

.UPDATE...
MESOSCALE UPDATE.

&&

.SHORT TERM...
/Updated at 0730 AM CST Thu Feb 06 2020/

Synoptic scale...
Deep longwave trough extends from over Minnesota southwest across
the Plains states and into Texas. A surface cold front extended
from near Huntsville AL southwest to near New Orleans LA with a
stationary front extending north of Huntsville into east Kentucky
and West Virginia.

Mesoscale...
Local objective analysis data depicts an elongated trough of low
pressure around 996 mb near Chattanooga TN that extended southwest
roughly along the I-59 corridor into our south-central counties.
Dew point readings are in the mid to upper 60's near and southeast
of this feature. Higher aloft, A stout low level jet was depicted
around 850 mb in local modeling with speeds from 55-65 kts with a
maximum over far southeast Alabama early this morning.

Mesoanalysis data indicates Mixed-Layer convective available
potential energy (ML CAPE) values range from near 900 along the
I-20 corridor from Anniston to the GA state line with values from
1200 to 1700 from Selma to Alexander City and points southeast.
It will be in this area of our far east, south-central and
southeast where the potential for severe storms will be greatest
through noon today. Limited subsidence/capping aloft is
permitting showers to freely develop in the unstable environment
and that is a limiting factor for instability. However, robust
wind shear and increased dynamical forcing aloft is being
experienced that will encourage further convective development and
sustainment.

Forecast...
As the longwave trough becomes more neutral tilted from positive
tilt, expect continued enhancement in convective potential through
late morning. Sufficient warm air and positive moisture advection
from the south will continue to promote further increases and
temperature and dew point values in the lower levels. As a result,
instability values are expected to further increase with ML CAPE
values from 1200 to 1800 J/Kg by late morning southeast. The
proximity to the surface low to the north is creating a maxima in
low-level storm relative helicity (SRH) values generally from
300-500 m2/s2 across our east, south-central and southeast
counties.

Thunderstorms will remain possible within 100 miles of the leading
edge of the convection as it continues moving further east with
lingering rain showers expected through the afternoon hours.
Clouds will persist with increasing cold advection from northwest
to southeast across the area through this evening.

05

Previous short-term discussion:
/Updated at 0400 AM CST Thu Feb 06 2020/

Through Tonight...

Rain will be ending from west to east through the night. Cold air
will begin to work into the region overnight and in place by
sunrise. While we expect mainly light rain if any precipitation
can actually reach the surface, we can not rule out a few snow
flurries to mix in at time after 3 am and possible through Friday
morning across the north. Any frozen accumulation is not expected
as temperatures will generally still be above freezing through the
period.

16

.LONG TERM...
/Updated at 0400 AM CST Thu Feb 06 2020/

Friday through Through Wednesday.

Colder and dry on Friday with the wrap around cloud cover from
the upper level system moving through. After sunrise and flurries
should be in the northeast, with no impacts expected. The next
system will move quickly into the region on Saturday and bring a
chance of rain by the afternoon and into the evening hours. This
system moves out and then the next system moves in Monday morning
from the west as a front, but will stall out by Tuesday morning
across the north, before lifting slowly northward on Tuesday.
Models are indicating that this front may sit across the north for
several days and may become a flooding issue here. We may see a
brief reprieve on Wednesday, with only isolated to scattered
showers as the system refocuses its energy to our north and west
as the next trough begins to approach the area. Could potentially
see another round of strong to severe storms next Wednesday night
into the Thursday, but confidence and overall progression of the
system is too low to include at this time. Much more on this as
the system draws closer. Lows will be in the 30s and 40s through
the weekend and then the 40s and 50s by Monday and Tuesday. Highs
will be in the 50s to low 60s through the weekend and then the 60s
and 70s by Tuesday.

16

&&

.AVIATION...
12Z TAF Discussion.

The rain shield has not really moved much over the past 6 hours.
MGM and TOI will finally get their continuous rain and storms
within the next 1 to 2 hours and conditions will deteriorate
there. Showers and storms will eventually switch to just rain in
the next few hours at TCL and then by 18z across the rest of the
north. By 21z the thunderstorms should be done at MGM and TOI.
Isolated to scattered light rain may continue through sunrise at
most sites. Snow flurries can not be ruled out for ANB and ASN
Friday morning, but will have no impacts.

16

&&

.FIRE WEATHER...

Rain and thunderstorms will continue through the morning while
sliding south and east. Severe storms will remain possible int he
southeast through mid morning. Additionally, locally heavy rainfall
will result in some areas of flooding. Rain showers remain possible
through the evening with decreasing coverage overnight. Another
system will bring more rain chances to the area Saturday afternoon
and evening. With the wet weather forecast, expect relative humidity
values to remain elevated through at least Friday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     60  35  47  33  54 / 100  50  10  10  30
Anniston    66  36  48  34  58 / 100  60  10  10  30
Birmingham  62  37  49  37  56 / 100  40  10  10  40
Tuscaloosa  58  37  53  38  59 /  90  40   0  10  30
Calera      64  36  50  36  59 / 100  40  10  10  30
Auburn      65  39  49  35  59 / 100  80  10   0  30
Montgomery  68  38  53  37  62 / 100  50   0   0  30
Troy        72  39  53  36  62 / 100  60   0   0  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch until 6 PM CST this evening for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Greene...Hale...Jefferson...
Lee...Lowndes...Macon...Marengo...Montgomery...Perry...Pike...
Randolph...Russell...Shelby...St. Clair...Sumter...Talladega...
Tallapoosa...Tuscaloosa.

&&
Hazardous weather outlook, Feb 6, 4:31 AM CST, 3 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
431 AM CST Thu Feb 6 2020

ALZ011>015-017>050-071345-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
431 AM CST Thu Feb 6 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a threat of tornadoes, damaging winds, and quarter size
hail through 10AM, mainly east of a line from Talladega to Uniontown.
The potential for flooding of roadways and creeks due to continued
rainfall exists east of a line from Blountsville to Tuscaloosa.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Water rises are expected on Catoma Creek as well as the Tombigbee
and Black Warrior River basins. Minor river flooding is forecast to
occur by Friday and last into early next week for some locations.
Please refer to river statements for specific details.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is requested
through Thursday morning.

In the hours before

Special weather statement, Feb 6, 4:12 AM CST, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Birmingham AL
412 AM CST Thu Feb 6 2020

ALZ025-061100-
Shelby AL-
412 AM CST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SHELBY COUNTY UNTIL 500 AM CST...

At 412 AM CST, Doppler radar was tracking a strong thunderstorm near
University Of Montevallo, or near Montevallo, moving northeast at 60
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hoover, Alabaster, Pelham, Helena, Leeds, Calera, Chelsea,
Montevallo, Columbiana, Wilsonville, Indian Springs Village, Vincent,
Harpersville, Westover, Wilton, American Village, Oak Mountain State
Park, Vandiver, Maylene and Patton Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3350 8648 3350 8638 3339 8638 3335 8634
      3334 8637 3329 8636 3328 8643 3319 8650
      3312 8646 3308 8651 3305 8660 3307 8685
      3305 8690 3310 8697 3316 8697 3317 8703
      3325 8701 3347 8667 3347 8661 3354 8652
TIME...MOT...LOC 1012Z 226DEG 50KT 3314 8689

40/Sizemore
Local storm report, Feb 6, 6:12 AM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
612 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 AM     TSTM WND DMG     2 NNW OLD SPRING HILL   32.47N 87.79W
02/06/2020                   MARENGO            AL   EMERGENCY MNGR

            *** 1 FATAL, 1 INJ ***
            UPDATED TO ADD INJURY/FATALITY. TWO
            MANUFACTURED HOMES DESTROYED AT THE
            INTERSECTION OF HWY 43 AND COUNTY ROAD 54,
            SOUTH OF DEMOPOLIS.

&&

14
Special weather statement, Feb 6, 6:19 AM CST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Birmingham AL
619 AM CST Thu Feb 6 2020

ALZ019-021-027>029-061245-
Calhoun AL-Clay AL-Talladega AL-Randolph AL-Cleburne AL-
619 AM CST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TALLADEGA...
NORTHWESTERN RANDOLPH...SOUTHEASTERN CALHOUN...CLEBURNE AND EASTERN
CLAY COUNTIES UNTIL 645 AM CST...

At 619 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Anniston to near Ashland. Movement was
northeast at 65 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Anniston, Oxford, Heflin, Lineville, Ashland, Cobb Town, West
End-Cobb Town, Munford, Hobson City, Ranburne, Fruithurst,
Edwardsville, Morrison Cross Roads, Barfield, Anniston Regional
Airport, Muscadine, Abernathy, Fosters Cross Roads, Oxford Lake and
Delta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3315 8599 3362 8592 3396 8543 3396 8541
      3393 8539 3344 8530
TIME...MOT...LOC 1219Z 219DEG 56KT 3365 8582 3323 8585

89^GSatterwhite
Special weather statement, Feb 6, 7:05 AM CST, 45 minutes before
Special Weather Statement
National Weather Service Birmingham AL
705 AM CST Thu Feb 6 2020

ALZ036-037-041-043-061330-
Tallapoosa AL-Autauga AL-Coosa AL-Elmore AL-
705 AM CST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN AUTAUGA...ELMORE...
WESTERN TALLAPOOSA AND EASTERN COOSA COUNTIES UNTIL 730 AM CST...

At 704 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Crewsville to near Prattville. Movement was
northeast at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Prattville, Alexander City, Millbrook, Wetumpka, Tallassee,
Dadeville, Goodwater, Rockford, Kellyton, Equality, Elmore, Coosada,
Deatsville, Eclectic, Jacksons' Gap, New Site, Goldville, Martin Dam,
Bradford and Santuck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3245 8595 3245 8620 3250 8625 3247 8629
      3249 8631 3246 8631 3246 8661 3271 8645
      3271 8642 3275 8641 3276 8638 3277 8640
      3310 8618 3311 8601 3309 8601 3309 8598
      3311 8597 3311 8568
TIME...MOT...LOC 1304Z 224DEG 33KT 3297 8613 3252 8648

89^GSatterwhite
Special weather statement, Feb 6, 7:31 AM CST, 19 minutes before
Special Weather Statement
National Weather Service Birmingham AL
731 AM CST Thu Feb 6 2020

ALZ028-029-036>038-061415-
Tallapoosa AL-Clay AL-Coosa AL-Randolph AL-Chambers AL-
731 AM CST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RANDOLPH...
TALLAPOOSA...NORTHWESTERN CHAMBERS...EASTERN COOSA AND SOUTHEASTERN
CLAY COUNTIES UNTIL 815 AM CST...

At 731 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Goldville to near Highway 9 and Highway
22. Movement was northeast at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Alexander City, Dadeville, Goodwater, Kellyton, Jacksons' Gap, New
Site, Wadley, Goldville, Malone, Bradford, Cottage Grove, Abanda,
Hatchet, Nixburg, Trammel Crossroads, Ridge Grove, Hillabee Creek,
Eastern Lake Martin, Northern Lake Martin and Highway 9 and Highway
22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3323 8542 3285 8545 3276 8622 3311 8607
TIME...MOT...LOC 1331Z 241DEG 39KT 3314 8584 3283 8603

89^GSatterwhite
Local storm report, Feb 6, 7:37 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
737 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            3 WNW BARFIELD          33.37N 85.77W
02/06/2020                   CLAY               AL   EMERGENCY MNGR

            FLOODING ALONG HWY 49 AT STATE LAKE ROAD.

&&

14

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:05 PM CSTAreal Flood AdvisoryBMXMarion3 hr
Feb 5, 6:10 PM CSTSpecial Weather StatementBMXLamar50 min
Feb 5, 6:26 PM CSTSpecial Weather StatementBMXMarion49 min
Feb 5, 6:30 PM CSTAreal Flood AdvisoryBMXLamar3 hr
Feb 5, 7:02 PM CSTSpecial Weather StatementBMXPickens28 min
Feb 5, 7:09 PM CSTSpecial Weather StatementBMXWalker51 min
Feb 5, 7:24 PM CSTSpecial Weather StatementBMXFayette36 min
Feb 5, 10:25 PM CSTSpecial Weather StatementBMXHale35 min
Feb 5, 10:27 PM CSTAreal Flood AdvisoryBMXPickens5 hr
Feb 5, 10:30 PM CSTSpecial Weather StatementBMXGreene30 min
Feb 5, 10:37 PM CSTAreal Flood AdvisoryBMXFayette, Jefferson, Tuscaloosa, Walker4 hr
Feb 5, 10:57 PM CSTSpecial Weather StatementBMXTuscaloosa33 min
Feb 5, 11:21 PM CSTAreal Flood AdvisoryBMXGreene, Sumter5 hr
Feb 5, 11:44 PM CSTSevere Thunderstorm WarningBMXSumter46 min
Feb 5, 11:51 PM CSTSpecial Weather StatementBMXTuscaloosa24 min
Feb 5, 11:58 PM CSTAreal Flood WarningBMXGreene, Sumter, Tuscaloosa6 hr
Feb 6, 12:05 AM CSTAreal Flood AdvisoryBMXBlount, Etowah, St. Clair5 hr
Feb 6, 12:08 AM CSTSpecial Weather StatementBMXJefferson52 min
Feb 6, 12:14 AM CSTSpecial Weather StatementBMXGreene46 min
Feb 6, 12:27 AM CSTSpecial Weather StatementBMXHale33 min
Feb 6, 12:46 AM CSTSpecial Weather StatementBMXEtowah, St. Clair44 min
Feb 6, 12:47 AM CSTAreal Flood WarningBMXBlount, Jefferson, Walker6 hr
Feb 6, 12:47 AM CSTSevere Thunderstorm WarningBMXBibb, Hale, Perry42 min
Feb 6, 12:54 AM CSTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne96 min
Feb 6, 1:19 AM CSTSevere Thunderstorm WarningBMXMarengo, Sumter56 min
Feb 6, 1:33 AM CSTSpecial Weather StatementBMXJefferson, Shelby57 min
Feb 6, 1:56 AM CSTSevere Thunderstorm WarningBMXGreene, Hale64 min
Feb 6, 1:57 AM CSTAreal Flood WarningBMXCherokee, Etowah, St. Clair9 hr
Feb 6, 1:59 AM CSTTornado WarningBMXShelby20 min
Feb 6, 2:23 AM CSTTornado WarningBMXJefferson, St. Clair, Shelby52 min
Feb 6, 2:35 AM CSTTornado WarningBMXBibb, Hale, Perry40 min
Feb 6, 2:50 AM CSTTornado WarningBMXDallas25 min
Feb 6, 2:53 AM CSTTornado WarningBMXCalhoun, Etowah, St. Clair39 min
Feb 6, 2:58 AM CSTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter47 min
Feb 6, 3:12 AM CSTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby51 min
Feb 6, 3:22 AM CSTTornado WarningBMXCherokee26 min
Feb 6, 3:31 AM CSTSevere Thunderstorm WarningBMXBibb, Perry42 min
Feb 6, 3:35 AM CSTFlash Flood WarningBMXJefferson, St. Clair, Shelby3 hr
Feb 6, 4:06 AM CSTRiver Flood WarningBMXJefferson17 hr
Feb 6, 4:12 AM CSTSpecial Weather StatementBMXShelby48 min
Feb 6, 4:41 AM CSTTornado WarningBMXClay, Cleburne, Randolph12 min
Feb 6, 5:38 AM CSTSevere Thunderstorm WarningBMXClay, Coosa, Talladega32 min
Feb 6, 6:19 AM CSTSpecial Weather StatementBMXClay, Cleburne26 min
Feb 6, 6:32 AM CSTFlash Flood WarningBMXCalhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 3 more3 hr
Feb 6, 6:39 AM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby37 hr
Feb 6, 6:52 AM CSTAreal Flood WarningBMXBlount, Jefferson, Shelby6 hr
Feb 6, 7:05 AM CSTSpecial Weather StatementBMXCoosa, Elmore, Tallapoosa25 min
Feb 6, 7:31 AM CSTSpecial Weather StatementBMXTallapoosa44 min
Feb 6, 7:43 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa44 hr
Feb 6, 7:43 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa60 hr
Feb 6, 7:46 AM CSTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker3 days
Feb 6, 7:53 AM CSTRiver Flood WarningBMXSumter10 days
Feb 6, 8:14 AM CSTSpecial Weather StatementBMXChambers, Randolph, Tallapoosa46 min
Feb 6, 8:32 AM CSTSpecial Weather StatementBMXMontgomery43 min
Feb 6, 8:41 AM CSTAreal Flood AdvisoryBMXChambers, Clay, Coosa, Elmore, Lowndes, Montgomery and 2 more3 hr
Feb 6, 8:49 AM CSTRiver Flood WarningBMXBibb, Dallas, Perry48 hr
Feb 6, 9:27 AM CSTSevere Thunderstorm WarningBMXLowndes, Montgomery40 min
Feb 6, 9:28 AM CSTAreal Flood WarningBMXCalhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 4 more3 hr
Feb 6, 9:54 AM CSTAreal Flood AdvisoryBMXBullock, Lee, Macon, Montgomery, Russell3 hr
Feb 6, 9:58 AM CSTSpecial Weather StatementBMXMacon47 min
Feb 6, 10:06 AM CSTSevere Thunderstorm WarningBMXBullock, Macon33 min
Feb 6, 10:27 AM CSTSevere Thunderstorm WarningBMXLee, Russell34 min
Feb 6, 1:41 PM CSTRiver Flood WarningBMXChambers, Elmore, Macon, Randolph, Tallapoosa19 hr
Feb 6, 1:46 PM CSTRiver Flood WarningBMXDallas, Perry10 days
Feb 6, 1:46 PM CSTRiver Flood WarningBMXDallas, Perry43 hr

Nearby

River Flood Warnings in Alabama, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.